MathSciNet Relay Station
MathSciNet bibliographic data
MR3224284 62B15 (60H35 60J60 62G20 62M09)
Genon-Catalot, Valentine; Larédo, Catherine Asymptotic equivalence of nonparametric diffusion and Euler scheme experiments. Ann. Statist. 42 (2014), no. 3, 1145–1165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement